MAUDE Adverse Event Report: NEBULIZER COMPRESSOR MACHINE; NEBULIZER (DIRECT PATIENT INTERFACE)

NEBULIZER COMPRESSOR MACHINE; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number C N -02 M N
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Got first nebulizer machine on (b)(6) 2018 called (b)(6) pharmacy on (b)(6) 2018, was told by them to return it.The nebulizer was returned because it had strong chemical smell coming from the machine (without the hose hooked to it).Could taste the chemical in my mouth.I used the 2nd machine only 2 days because it too had a strong chemical taste and smell coming from it also.Was told by (b)(6) pharmacy before i return the 2nd machine, i had to call cardinal health and get the ok from them.Cardinal health said it was ok to return the 2nd machine to (b)(6) pharmacy so i did on (b)(6) 2018.I got a replacement nebulizer machine for a different mfr(philips) and there was no chemical smell or taste from it.Cardinal health.

Brand Name
NEBULIZER COMPRESSOR MACHINE
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
MDR Report Key8254019
Report NumberMW5083186
Device Sequence Number2056149
Product Code CAF
UDI-Device Identifier10885380116193
UDI-Public10885380116193
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/12/2019
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberC N -02 M N
Device Catalogue NumberZRCNO1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age62 YR
Patient Weight82